# SDR ASAA0975116

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 32,592 hours, 14,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1301U6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VAPOR BARRIER STIFFENER BS 663 RBL 7 RBL 31 WL 160.  REPLACED STIFFENER BS 663 RBL 7 RBL 31 WL 160.
